# SDR FDEA201106042114

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R HAS CORROSION ON FLANGE AT FR 27.  AFTER REMOVAL OF LEVEL 1 CORROSION SEAT TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 103, FIG 101.  LOCATED DRILLED AND INSTALLED SEAT TRACK.  REPAIR SECTION IAW SRM 53-10-16, PG 207/208, FIG 201.
